You are not currently logged in.
Access JSTOR through your library or other institution:
The Balanced States of a Proportioning Network
A. H. Zemanian
SIAM Journal on Applied Mathematics
Vol. 34, No. 3 (May, 1978), pp. 597-610
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100957
Page Count: 14
You can always find the topics here!Topics: Zero, Term weighting, Commodities, Sufficient conditions, Mathematical vectors, Null condition, Marketing, Skis, Time series, Supply
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Proportioning networks that need not be bipartite arise as models of certain hypothetical marketing systems. This work examines the balanced states of such networks. Necessary and sufficient conditions for the existence of at least one balanced state as well as for the existence of more than one balanced state are given. The dimension of the linear space of all homogeneous states for a given network is also determined.
SIAM Journal on Applied Mathematics © 1978 Society for Industrial and Applied Mathematics